Home » Faculty & Staff » Sergey V. Malov » Sergei V. Malov: List of publications

Sergei V. Malov: List of publications

  1. Christoph, G. and Malov S.V. (2012). Asymptotic Properties of Generalized Multivariate Rank Statistics. Accepted to Communications in Statistics: Theory and Methods.
  2. Bagdonavicius V., Malov S.V.&Nikulin M. (2012). Homogeneity Tests for Related Samples Under Censoring, Communications in Statistics: Simulations and Computations 41(6), 764 – 775.
  3. Malov S.V.,Skochilov R.V. &Kozlov A.P. (2010). Estimation of hazard of epidemic by interval censored data. Russian Journal AIDS, Cancer and Public Health, v. 14, № 1(29), 61 – 64. (in Russian)
  4. Christoph, G. and Malov S.V. (2009). On semiparametric estimation in copula models under right censored data, Proceedings of the 6-th St.-Petersburg Workshop on Simulation (Eds. S.M. Ermakov, V.B. Melas and A.N. Pepelyshev)1, 335 – 340.
  5. Berred A and Malov S.V. (2009).Semiparametric Estimation in Copulas with the Same Marginals, Communications in Statistics: Theory and Methods 38(3), 372 – 392.
  6. Bagdonavicius V., Malov, S., Nikulin, M. (2008). Testing of the homogeneity of marginal distributions in copula models, C. R. Acad. Sci. Paris, Ser. I 346, 445–450.
  7. Bagdonavičius, V., Malov, S.V. and Nikulin, M.S. (2006), Semiparametric Regression Estimation in Copula Models, Communications in Statistics: Theory and Methods 35(8), 1449 – 1467.
  8. N. Balakrishnan and S.V. Malov (2005), Some characterizations of exponential distribution based on progressively censored order statistics, In Advances on Models, Characterizations and Applications (Eds., N. Balakrishnan, I.G. Bairamov and O.L. Gebizlioglu), Chapter 6, pp.97-109, Chapman & Hall/CRC Press, New York.
  9. Ahsanullah, M., Malov, S.V. (2005), On Characterizations via Equivalent Distributions Properties of Records. Proceedings of the Fifth St.-Petersburg Workshop on Simulation (Eds. S.M. Ermakov, V.B. Melas and A.N. Pepelyshev), 17-22.
  10. Ahsanullah, M. andMalov, S.V. (2004), On Some Characterizations via Distributional Properties of Records, Journal of Statistical Theory and Applications 3(2), 135-140.
  11. Berred, A. andMalov, S.V. (2004), Semiparametric Estimation in Copulas With the Same Marginals, In Longevity, Aging and Degradation Models in Reliability, Public Health, Medicine and Biology LAD’2004 (eds.,V.Antonov, C.Huber, M.Nikulin, V.Polischook ), pp. 45-51, St.-Petersburg State Politechnical University, St.-Petersburg.
  12. Ahsanullah, M. andMalov, S.V. (2003). On Characterizations via Linear Regression Properties of Generalized Order Statistics. Journal of Statistical Theory and Applications 2(1), 33-38.
  13. Balakrishnan, N., Malov, S.V. (2002) Characterizations of proportional Archimedean copulas. Mathematical Methods of Statistics 11, No 4, 489-495.
  14. Malov, S.V. (2001) On finite-dimensional Archimedean copulas. In Asymptotic Methods in Probability and Statistics with applications (eds.,N.Balakrishnan, I. Ibragimov and V. Nevzorov), Birkhouser, Boston, 19-35,.
  15. Malov, S.V. (2000) On proportional Archimedean copulas. Abstracts of the second international conference on mathematical methods in reliability, Bordeaux, France, v.2, 743-746.
  16. Bagdonavicius V., Malov, S.,Nikulin, M. (1999) Characterizations and semiparametric regression estimation in Archimedean copulas. Journal of Applied Statistical Science 8, No 2/3, 137-154.
  17. Malov, S.V. (1998) Random variables generated by ranks in dependent schemes. Metrika 48, 61-67.
  18. Malov, S.V. (1998) Some remarks on copulas. Abstracts of communications of the conference “Asymptotic Methods in Probability and Mathematical Statistics” in St.-Petersburg, June 24-28, 166-170.
  19. Malov, S.V., Nevzorov, V.B. (1997) Characterizations using ranks and order statistics. In: A Volume in Honour of Samuel Kotz, Wiley, NY., 479-489.
  20. Malov, S.V. (1997) Sequentialτ-ranks. Journal of Applied Statistical Science 5, No 2/3, 211-224.
  21. Malov, S.V. (1997) Some remarks on finitely dimensional Archimedean copulas. Technical report 97034 of MAB, University Bordeaux 1.
  22. Malov, S.V. (1996) On characterizations of independent identically distributed random variables via order statistics. Statistics & Probability Letters 26, 97-104
  23. Malov, S.V.,Nevzorov, V.B., Nikulin, M.S. (1996) Sequential ranks and related topics. Mathematical Methods in Stochastic, Simulation and Experimental Design (Proceedings of the Second St.-Petersburg Workshop on Simulation, St.-Petersburg 1996), 294-299.
  24. Malov, S.V. (1994) On the strong independence of sequential ranks. Proc. of the Sixth Vilnius Conference in Probab. Th. and Math. Stat. 2, Mokslas Vilnius/VSP, Utrecht, 517-532.
  25. Malov, S.V. (1993) Sequential ranks and order statistics. Notes Sci.Seminars POMI, 204, 115-125 .
  26. Malov, S.V. (1992) On independence of sequential ranks. Vestnik St.-Petersburg Univ. 25, No.3, 109-113.